Never heard of it. If you want, stop it, then re-start it and see if it recurs.
Generally not. Mevacor (lovastatin) or Lovastatin is a very popular cholesterol lowering medication and has been around for many years. It was previously thought to increase the rate of cataract formation but studies in the early 90s essentially disproved this. In large studies, approximately 1% of patients note blurry vision, but it's not clear whether this is related to use of Mevacor (lovastatin) or some other unrelated cause.
My father (67 y/o, has high cholesterol) developed sudden blurry vision, only in his right eye. It's been present for 24 hours. No other complaints or signs. Had a through eye exam, only beginning stage cataracts were found. What can be the cause?
Need to examine. Your father should be seen by an eye doctor. It is possible that he had a cholesterol embolus/clot into the artery supplying the eye.
Lovastatin effects. All of the statins have some side effects, the two most concerning are abnormal liver enzymes and muscle aches and pains. Both of these are evaluated with blood tests. I am not familiar with any of these meds causing depression. Depression is a complicated illness and some meds can interfere with antidepressant meds, they don't cause it.